RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2010, Volume 6, 084, 16 pages (Mi sigma542)  

This article is cited in 6 scientific papers (total in 6 papers)

Hypergeometric $\tau$ Functions of the $q$-Painlevé Systems of Type $(A_2+A_1)^{(1)}$

Nobutaka Nakazono

Graduate School of Mathematics, Kyushu University, 744 Motooka, Fukuoka, 819-0395, Japan

Abstract: We consider a $q$-Painlevé III equation and a $q$-Painlevé II equation arising from a birational representation of the affine Weyl group of type $(A_2+A_1)^{(1)}$. We study their hypergeometric solutions on the level of $\tau$ functions.

Keywords: $q$-Painlevé system; hypergeometric function; affine Weyl group; $\tau$ function

DOI: https://doi.org/10.3842/SIGMA.2010.084

Full text: PDF file (279 kB)
Full text: http://emis.mi.ras.ru/journals/SIGMA/2010/084/
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1008.2595
MSC: 33D05; 33D15; 33E17; 39A13
Received: August 17, 2010; in final form October 8, 2010; Published online October 14, 2010
Language:

Citation: Nobutaka Nakazono, “Hypergeometric $\tau$ Functions of the $q$-Painlevé Systems of Type $(A_2+A_1)^{(1)}$”, SIGMA, 6 (2010), 084, 16 pp.

Citation in format AMSBIB
\Bibitem{Nak10}
\by Nobutaka Nakazono
\paper Hypergeometric $\tau$ Functions of the $q$-Painlev\'e Systems of Type $(A_2+A_1)^{(1)}$
\jour SIGMA
\yr 2010
\vol 6
\papernumber 084
\totalpages 16
\mathnet{http://mi.mathnet.ru/sigma542}
\crossref{https://doi.org/10.3842/SIGMA.2010.084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2769931}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000283182800001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84896060302}


Linking options:
  • http://mi.mathnet.ru/eng/sigma542
  • http://mi.mathnet.ru/eng/sigma/v6/p84

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nakazono, N; Nishioka, S, “Solutions to a $q$-Analog of the Painlevé III Equation of Type D-7((1))”, Funkcialaj Ekvacioj: Serio Internacia, 56:3 (2013), 415–439  crossref  mathscinet  zmath  isi  scopus
    2. Nobutaka Nakazono, “Hypergeometric Solutions of the $A_4^{(1)}$-Surface $q$-Painlevé IV Equation”, SIGMA, 10 (2014), 090, 23 pp.  mathnet  crossref
    3. Nagao H., “the Pad, Interpolation Method Applied To Q-Painlevé Equations”, Lett. Math. Phys., 105:4 (2015), 503–521  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Kajiwara K., Nakazono N., “Hypergeometric Solutions To the Symmetric Q-Painlevé Equations”, Int. Math. Res. Notices, 2015, no. 4, 1101–1140  crossref  mathscinet  zmath  isi  scopus
    5. Nobutaka Nakazono, “Hypergeometric $\tau$ Functions of the $q$-Painlevé Systems of Types $A_4^{(1)}$ and $(A_1+A_1')^{(1)}$”, SIGMA, 12 (2016), 051, 23 pp.  mathnet  crossref
    6. Nagao H., “The Padé interpolation method applied to q-Painlevé equations II (differential grid version)”, Lett. Math. Phys., 107:1 (2017), 107–127  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:105
    Full text:32
    References:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020